# SDR TX9Y20110920001

- Difficulty date: September 17, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N708SA
- Make and model: Boeing 747-200F
- Aircraft serial: 24196
- Aircraft time: 98,526 hours, 16,401 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: None
- Location: Bs 2598
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMING THE INSP OF FUSLAGE-TAIL SECTION BS 2598 BULKHEAD FWD & AFT INNER CHORD IAW SB 747-53A2427, R5, AN EXISTING REPAIR ANGLE SIMILAR WITH SRM 53-10-04, FIGURE 72 COMMON TO AFT INNER CHORD LT SIDE ONLY AT WL 320 WAS FOUND INTERFERE THE INSP PERFORMED.  HOWEVER, THERE IS NO REPAIR RECORD TO SUPPORT THE EXISTING REPAIR.  THE PRIOR SRM STYLE REPAIR WAS REMOVED AND THE INTERM MODIFICATION ANGLES WERE INSTALLED IAW SB 747-53A2427 R5 WITH MINOR DEVIATIONS.  THE DEVIATION WAS APPROVED UNDER SERV REQUEST 1-1970013630 ON ODA-300064-NM FAA FORM 8100-9, DATED SEPT 12, 2011 AS AN ALTERNATIVE METHOD OF COMPLIANCE TO PARA (J) & (U) OF AD 2010-14-07 AND FOUND TO MEET THE TYPE CERTIFICATE BASIS.  A NEW FAA APPROVAL WHICH CONTAINS THE INSP REQUIREMENTS MUST BE ISSUED PRIOR TO THE INSP THRESHOLD OF 17901 FLIGHT CYCLES.  DETAILS OF THE REPAIR ARE RECORDED IN ENGINEERING NOTE EA-53-1297.
